Localization Dynamics in a Binary Two-dimensional Cellular Automaton: the Diffusion Rule

Genaro Juárez Martínez, Andrew Adamatzky, Harold V. McIntosh. Localization Dynamics in a Binary Two-dimensional Cellular Automaton: the Diffusion Rule. J. Cellular Automata, 5(4-5):289-313, 2010. [doi]

@article{MartinezAM10,
  title = {Localization Dynamics in a Binary Two-dimensional Cellular Automaton: the Diffusion Rule},
  author = {Genaro Juárez Martínez and Andrew Adamatzky and Harold V. McIntosh},
  year = {2010},
  url = {http://www.oldcitypublishing.com/JCA/JCAabstracts/JCA5.4-5abstracts/JCAv5n4-5p289-313Martinez.html},
  tags = {rule-based, rules},
  researchr = {https://researchr.org/publication/MartinezAM10},
  cites = {0},
  citedby = {0},
  journal = {J. Cellular Automata},
  volume = {5},
  number = {4-5},
  pages = {289-313},
}